K.W. – Delaware
Describe the symptoms and the timeline of the reaction.
I received the J&J vaccine on April 9, 2021. I was a healthy 59 year old with acid reflux and high cholesterol. I exercised regularly. A few hours after I went to bed on April 18, 2021, I woke up with severe abdominal pain, diarrhea and vomiting. After about 6 hours, the diarrhea turned to blood and I went to the ER. A CT scan showed inflammation and bleeding in my intestines. My white blood count and my blood lactate were very high. I was diagnosed with colitis and severe sepsis. I never had a fever and all of blood cultures and fecal analysis were negative. My vitals were completely stable. Even without the presence of a pathogen, I was being treated with antibiotics. On day 3, my blood work was looking stable and I was going to be released from the hospital. During the routine check of my vitals, my heart rate was at 160. I was diagnosed with Atrial fibrillation. It took all day to get my heart rate under control. I was released from the hospital the next day with a prescription for antibiotics and a med to keep my heart rate stable. Four days late I was back in the ER with a heart rate as high as 196 at some points. I was given meds to stabilize my heart and an increased dosage of the heart med and sent home. Three days later, my heart was racing again. I went to a cardiologist and he confirmed Atrial Fibrillation and again increased the dosage of the heart med and added a blood thinner. Three days later I was in the ER with chest pains. All tests were normal and they sent me home. The chest pains persisted for days. Four days later, my heart rate was back up and I had a fever and diarrhea. I went to the ER and was admitted to the hospital. The dosage of the heart med was raised again. I went from 60 milligrams to 360 milligrams. The fever and diarrhea were diagnosed as a CDiff infection that was caused due to all of the antibiotics that I took and was prescribed from the first hospital stay. About a week later, a cardiologist told me to add another heart med and stop taking the 360 milligrams a day of the other heart med as the high dose was causing extreme fatigue. Within 48 hours, my heart rate was back up in the 130s. I got an emergency appointment with a new cardiologist who changed my meds and my heart seems to be stable. I just spent a week with a heart monitor on my chest to confirm if it is stable. I had a follow up colonoscopy to look for signs of ulcerative colitis or Crohn’s disease. The colonoscopy and all the biopsies were completely normal. There are some medical professionals who agree that this is probably a reaction to the vaccine, but there is no way to prove it. Most of the doctors have refused to blame the vaccine. I just look at the fact that I was so healthy and became sick so fast. All the tests have not found any other root cause.
-K.W. - Delaware"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.